My mood has not been great lately and I'm afraid that the only thing that is keeping me moving is the Concerta. I am getting things done, but even with the Concerta, I'm napping every day and taking very little pleasure in anything. I know my doctor will increase the dose of Concerta if I ask her to but I'm not sure that's the solution. I don't know if I'm at the max doses of Pristiq and Wellbutrin so I don't know if those can be increased. I don't know if they should be increased or if this is a lull and I should just wait for it to pass and for my mood to improve on it's own. I once asked a Dr. how it is that a particular set of meds can suddenly stop working. He told me that usually that is not the case and that it is simply a matter of the depression going into a spontaneous remission so it looks like the meds are working. How discouraging is that? I mean doesn't that mean that the meds and the endless tinkering with dosages and combinations is pointless?
Enough self pity, I'm sticking with what I got right now and putting it down to a toothache, as long as my mood doesn't get worse. Since I have taken suicide off the table permanently (although I should never say never because it's not necessarily always going to be me, but maybe the illness that decides) I don't worry too much about my mood. I think I may have simply given up on the ever elusive "happiness". My primary concern right now (and this may sound silly) is that I'm not walking Max everyday. That's usually the easiest and most pleasurable part of my day so yeah, it's out of the ordinary and it's a bad sign. As always I will continue to go through the motions as best I can and hope for things to improve. There's another word that plagues me "Hope"
Today I feel like blogging and reading other blogs has outlived its usefulness and that this is turning into another forum for expressing my self-pity and that reading other blogs is only reinforcing the futility of trying to this depression. I want to just go to bed and succumb to it and sleep....ah blissful sleep.